# SDR DALA2015092005726

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND ELONGATED BUSHING ON T/E OF HEATER BLANKET PANEL AT RT WING.  ELONGATED BUSHING WERE ATTENDED WITH NRC 2000075937, CARD NR 10, ZONE 14 AND ER/A 537776-14AD, REV A AND ETI-88-15-316, REV 4.
